Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 735-740
http://dx.doi.org/10.1155/S0161171298001021

On spaces whose nowhere dense subsets are scattered

1Department of Mathematics, University of Helsinki, Hallituskatu 15, Helsinki 10 00014, Finland
2Department of Mathematics, Southeastern College, 1000 Longfellow Boulevard, Lakeland, Florida 33801-6099, USA

Received 12 November 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Julian Dontchev and David Rose, “On spaces whose nowhere dense subsets are scattered,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 735-740, 1998. https://doi.org/10.1155/S0161171298001021.